# SDR 2004FA0000792

- Difficulty date: September 30, 2004
- Submitted: September 30, 2004
- Operation: General aviation
- Aircraft: N65035
- Make and model: Lancar LC42550FG
- Aircraft serial: 42052
- Aircraft time: 136 hours
- Engine: Cont IO550*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Alternator
- Part time: 136 hours
- Component: Alternator
- Component part number: ES60128
- Stage of operation: NR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LT ALTERNATOR INOPERATIVE.  FOUND TERMINAL FOR B+ WIRE BROKEN OFF, WHICH RESULTED IN INTERMITTENT CONTACT CAUSING SEVERE ELECTRICAL ARCING BETWEEN ALTERNATOR AND WIRE TERMINAL END.
